advertisement
Question
Posted by: ninja2 | 2010/12/10

side effects of serlife 100mg

If I am experiencing side effects like headaches back and neck pain and having more severe panic attacks should I stop taking them

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ninja2

You are definately experiencing side effects from Serlife and I suggest that you consult your doctor for alternative medication.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement